Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What could be the problem and what can I take for a headache (migraine)?

Hi. I just recently had a blood test say that my liver count is up. THe doctor informed me not to drink, which I dont and not to take pain killers. Since then I have been having headaches, felt fatique and dizzy. What could be the problem and what can I take for a headache (migraine)?
Asked On : Tue, 2 Mar 2010
Answers:  2 Views:  533
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Your liver function tests are abnormal thats why your doctor told to avoid alcohol and pain killers which will further damage liver.Headache can be due to two reason either tension type headache and withdrawal of alcohol.It is not migraine headache in your case.Have plenty of fluids, do neck relaxation exercise and if you have severe headache you can have naproxen 250mg for same,also you require vitamin b complex to protect your liver
Answered: Sat, 20 Apr 2013
I find this answer helpful
  Anonymous's Response

Migrane treatment may require prescription drugs. Get your family doc to do that for you.

Answered: Tue, 2 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor